# SDR SWAA2021102728449

- Difficulty date: October 10, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 53,002 hours, 31,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FWD CORNER SCUFF PLATE CRACKED,  WELDED CRACKS ON FCB; FWD CORNER SCUFF PLATE IAW SRM 53-30-15-2R-1 PARA. 4.B. (2) & (4).  FLUORESCENT DYE PENETRANT INSPECTED REPAIR AREA IAW SOPM 20-20-02 METHOD C.  NO CRACKS FOUND.  SANDED WELD REPAIR AREA PER SRM 53-30-15-2R-1 PARA. 4.B. (5).   APPLIED CHEMICAL CONVERSION COATING AND BMS-10 PRIMER TO BARE METAL IAW SRM 53-30-15-2R-1, SOPM 20-43-03,  SPOM 20-41-02.   INSTALLED FWD BAY FWD CORNER SUFF PLATE IAW SRM 53-30-15-2R-1.
